About this Journal Submit a Manuscript Table of Contents
Advances in Meteorology
Volume 2010 (2010), Article ID 797265, 14 pages
http://dx.doi.org/10.1155/2010/797265
Research Article

A 3.5-Dimensional Variational Method for Doppler Radar Data Assimilation and Its Application to Phased-Array Radar Observations

1National Severe Storms Laboratory, Norman, OK 73072, USA
2Cooperative Institute for Mesoscale Meteorological Studies, University of Oklahoma, Norman, OK 73072, USA
3Global Modeling and Assimilation Office, NASA Goddard Space Flight Center, Science Application International Corporation, Greenbelt, MD 20771, USA
4National Meteorological Center, China Meteorological Administration, Beijing 100081, China
5Marine Meteorology Division, Naval Research Laboratory, Monterey, CA 93943-5502, USA

Received 1 January 2010; Accepted 3 April 2010

Academic Editor: Zhaoxia Pu

Copyright © 2010 Qin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qin Xu, Li Wei, Wei Gu, Jiandong Gong, and Qingyun Zhao, “A 3.5-Dimensional Variational Method for Doppler Radar Data Assimilation and Its Application to Phased-Array Radar Observations,” Advances in Meteorology, vol. 2010, Article ID 797265, 14 pages, 2010. doi:10.1155/2010/797265